# SDR SWAA2016010447630

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 32,243 hours, 14,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVERHEAD EMER EXIT SIGN LOOSE.  R & R SIGN IAW MM.
